Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

<br>Have psoriasis and eczema. Dry and itchy skin. Taking antihistamines. What should I do?

Hello! I have psoriasis and eczema and I recently got a huge outbreak . I live in a city with very dry climate and I work with animals (which I am allergic to) and I believer these two factors are exacerbating my skin conditions . It is all over my body, including my face. I try and moisturize but nothing seems to be enough. My skin is so dry and itchy, I can t help but scratch when I am asleep. I am taking antihistamines which I believe was working for a bit but not anymore. What should I do?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Star,
Thanks for writing in.
Eczema and psoriasis are aggravated by dry skin.
Use a good moisturizer like venusia lotion over the body.A moisturizer with shea butter and cocoa butter will be available.
Also adding liquid paraffin to bathing water will also be helpful.
Using the coconut oil on skin after bathing will be helpful.

A visit to dermatologist will confirm the diagnosis and help in prescription medications.

Hope this helps.

Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor